# SDR AALA202403113978

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 64,870 hours, 27,059 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE DOCUMENTING EXISTING FUSELAGE SKIN DOUBLER REPAIR BETWEEN STA 727E AND 727F, BETWEEN S27L AND S27R. EXISTING REPAIR ACCOMPLISHED PER SRM 53-00-01-2R-3 REPAIR 3.
